# SDR 2007UALA02533

- Difficulty date: July 10, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 11,377 hours, 70,291 cycles
- Engine: Pwa PW4060
- System (JASC): 3830 · Waste Disposal System
- Part: Drain
- Condition: Clogged
- Location: Lavatory Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO AFT LAV TANK INOP LIGHT ILLUMINATED.   CREW REPORTED LAVS FULL AND OVERFLOWING.  RETURNED TO FIELD DUE TO NO FUNCTIONING LAVS.   FOUND DRAINS CLOGGED.   UNPLUGGED DRAINS. FOUND 9 CLOTH NAPKINS, 2 RUBBER LAV DOOR SEAL, AND 2 PIECES OF POLYURETHANIC SEALS.  REMOVED POINT LEVEL SENSORS, INSPECTED INSIDE BOTH WASTE TANKS.  TANKS ARE EMPTY.  RE-INSTALLED SENSORS IAW AMM38-33-01. ALL LAV WORKS OK.   AIRCRAFT RETURNED TO SERVICE.
